# SDR AALA201712089030

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 76,010 hours, 9,639 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Location: Stab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED, EMERGENCY DECLARDED.  MIA-GRU RETURNED MIA ACCOUNT STAB TRIM NOT RESPONDING. LANDED OVERWEIGHT LANDING WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICIE. FLIGHT CHANGED EQUIPMENT. SUPPLEMENTAL REPORT TO BE SUBMITTED AT LATER DATE TO INCLUDE CORRECTIVE ACTION AND PART INFORAMTION.
